# SDR SIMA20180313006

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000418401
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CENTER OMEGA BEAM,  FRAME 27.  REMOVED CORROSION IAW SRM 51-40-02, 51-10-03.  FOUND TO BE OUT OF LIMITS IAW SRM 53-22-10,  CUT OUT THE DAMAGED AREA,  FABRICATED, LOCATED, AND DRILLED A REPAIR ANGLE, FILLER AND SHIMS IAW SRM 53-00-10, AND 51-20-03.  PERFORMED NDT IAW NIM INTRODUCTION SECTION D, NO DEFECTS NOTED. ASSEMBLED THE REPAIR IAW SRM 53-00-10, 51-40-02, CPM 51-21-04, 51-21-05, AND 51-21-06
